BibTeX record journals/jco/JinZ14

download as .bib file

@article{DBLP:journals/jco/JinZ14,
  author    = {Zemin Jin and
               Peipei Zhu},
  title     = {Heterochromatic tree partition number in complete multipartite graphs},
  journal   = {J. Comb. Optim.},
  volume    = {28},
  number    = {2},
  pages     = {321--340},
  year      = {2014},
  url       = {https://doi.org/10.1007/s10878-012-9557-9},
  doi       = {10.1007/s10878-012-9557-9},
  timestamp = {Thu, 18 May 2017 09:50:34 +0200},
  biburl    = {https://dblp.org/rec/journals/jco/JinZ14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics